×

zbMATH — the first resource for mathematics

Produkte von endlichen einfachen Gruppen. (German) Zbl 0401.20021

MSC:
20D40 Products of subgroups of abstract finite groups
20E32 Simple groups
20D30 Series and lattices of subgroups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Alperin, J; Brauer, R; Gorenstein, D, Finite groups with quasi-dihedral and wreathed Sylow 2-subgroups, Trans. amer. math. soc., 151, 1-261, (1970) · Zbl 0222.20002
[2] Brauer, R; Fong, P, A characterization of the Mathieu group M_12, Trans. amer. math. soc., 84, 18-47, (1966) · Zbl 0138.02503
[3] Chabot, P; Chabot, P; Chabot, P, Groups whose Sylow 2-groups have cyclic commutator groups, III, J. algebra, J. algebra, J. algebra, 29, 455-458, (1974) · Zbl 0287.20013
[4] Feit, W; Thompson, J, Solvability of groups of odd order, Pacific J. math., 13, 775-1029, (1963) · Zbl 0124.26402
[5] Finkelstein, L; Rudvalis, A, Maximal subgroups of Janko’s simple group of order 50232960, J. algebra, 30, 122-143, (1974) · Zbl 0325.20010
[6] Goldschmidt, D, 2-fusion in finite groups, Ann. of math., 99, 70-117, (1974) · Zbl 0276.20011
[7] Gorenstein, D, Finite groups, (1968), Harper & Row New York · Zbl 0185.05701
[8] Gorenstein, D; Harada, K, A characterization of Janko’s two new simple groups, J. univ. Tokyo, 16, 331-406, (1970) · Zbl 0223.20011
[9] Gorenstein, D; Harada, K, On finite groups with Sylow 2-subgroups of type An, n = 8, 9, 10, 11, Math. Z., 117, 207-238, (1970) · Zbl 0249.20012
[10] Gorenstein, D; Harada, K, On finite groups with Sylow 2-subgroups of type \(Ân, n = 8, 9, 10, 11\), J. algebra, 19, 185-227, (1971) · Zbl 0237.20020
[11] Gorenstein, D; Harada, K, Finite groups of low 2-rank and the families \(G2(q), \^{}\{2\}D4(q), q\) odd, Bull. amer. math. soc., 77, 829-862, (1971) · Zbl 0256.20014
[12] Gorenstein, D; Harada, K, Finite groups whose 2-subgroups are generated by at most 4 elements, Memoirs amer. math. soc., 147, 1-464, (1974) · Zbl 0353.20008
[13] Gorenstein, D; Walter, J; Gorenstein, D; Walter, J; Gorenstein, D; Walter, J, The characterization of finite groups with dihedral Sylow 2-subgroups, III, J. algebra, J. algebra, J. algebra, 2, 354-393, (1965) · Zbl 0192.12001
[14] Hanes, H; Olson, K; Scott, W, Products of simple groups, J. algebra, 36, 167-184, (1975) · Zbl 0311.20007
[15] Harada, K, On finite groups having self-centralizing 2-subgroups of small order, J. algebra, 33, 144-160, (1975) · Zbl 0324.20029
[16] Huppert, B, Endliche gruppen I, (1967), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0217.07201
[17] Kegel, O; Lüneburg, H, Über die kleine reidemeisterbedingung, II, Arch. math. (basel), 14, 7-10, (1963) · Zbl 0108.16302
[18] Scott, W, Products of A5 and a finite simple group, J. algebra, 37, 165-171, (1975) · Zbl 0317.20012
[19] Walls, G, Products of simple groups, J. algebra, 48, 68-88, (1977) · Zbl 0363.20019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.